MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY VR, U1.6 SJ4 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY VR, U1.6 SJ4 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1231-40Q
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for a follow-up.Device interrogation revealed premature battery depletion and infection noted on the implantable cardioverter defibrillator (icd).No changes or interventions were performed.There were no patient consequences.
 
Additional Manufacturer Narrative
Correction: for product not returning.
 
Event or Problem Description
New information notes that the implantable cardioverter defibrillator (icd) was explanted and replaced.Patient condition is unknown.

Brand Name
FORTIFY VR, U1.6 SJ4 US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17687671
Report Number2017865-2023-41106
Device Sequence Number6531609
Product Code NVZ
UDI-Device Identifier05414734504348
UDI-Public05414734504348
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Model NumberCD1231-40Q
Device Lot Number3219151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer10/26/2023
11/01/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date10/26/2023
11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7121Q/65 RIGHT VENTRICLE
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale